# SDR ASAA2020090853139

- Difficulty date: September 5, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 19,356 hours, 6,183 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Part number: 5727571
- Condition: Inoperative
- Location: Rt Ecs Overtemp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING "AFTER START" PROCEDURE RT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, EXTINGUISHED ON MASTER CAUTION RESET.  GROUNDED - YES.  REPLACED TURBINE INLET OVERHEAT SWITCH, PER AMM 21-51-41 AND OPS CHECKED GOOD PER TSR 709929.  CLEARS MEL 21-32B, PLACARDS REMOVED.  NO CONFIG CHANGES MADE.  SEAMC JOE NOTIFIED.
